HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
41巻3号 (1990.7) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/21743

Files in This Item:

File Description SizeFormat
keizaikenkyu04103193.pdf9815KbAdobe PDF
Download
Title: Asymptotic Distribution of the Least Squares Estimator of the Cointegrating Vector
Authors: TanaKa, Katsuto  
Issue Date: 16-Jul-1990
Publisher: 岩波書店
Citation: 経済研究
Volume: 41
Issue: 3
Start Page: 193
End Page: 200
Language: eng
DOI: 10.15057/21743
Text Version: publisher
Appears in Collections:41巻3号 (1990.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback